# SDR N6WA2024012601

- Difficulty date: January 20, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10005
- Aircraft time: 45,787 hours, 36,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 21296
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON SELF SERVICE BAR IS INOP. R&R #1 EMERGENCY BATT PACK IAW CRJ AMM 33-51-17 OPS CHECK GOOD.
